Fibered modules, and cobordisms
Doklady Akademii Nauk, Tome 192 (1970) no. 6, pp. 1210-1213
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_6_a3,
author = {V. R. Kireitov},
title = {Fibered modules, and cobordisms},
journal = {Doklady Akademii Nauk},
pages = {1210--1213},
year = {1970},
volume = {192},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_6_a3/}
}
V. R. Kireitov. Fibered modules, and cobordisms. Doklady Akademii Nauk, Tome 192 (1970) no. 6, pp. 1210-1213. http://geodesic.mathdoc.fr/item/DAN_1970_192_6_a3/